# SDR SWAA2021060373553

- Difficulty date: April 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IFSS 120 UPPER SIDE RT WING (1 EA) / REPLACED ANGLE LOC TRAILING EDGE 1FSS 120 UPPER SIDE RT WING (1EA) IAW B737-700 SRM 51-10-02 AND SRM 51-40-02
